Applied Mathematical Sciences

Online Edition, Vol. 10, 2016, no. 9-12

F. Rania
      GQVIs for studying competitive equilibrium problem when utilities are locally Lipschitz and quasi-concave
      Applied Mathematical Sciences, Vol. 10, 2016, no. 9, 403-416
      http://dx.doi.org/10.12988/ams.2016.512734

Z. Omar, M. F. Alkasassbeh
      Generalized one-step third derivative implicit hybrid block method for the direct solution of second order ordinary differential equation
      Applied Mathematical Sciences, Vol. 10, 2016, no. 9, 417-430
      http://dx.doi.org/10.12988/ams.2016.510667

Elena Wisztova, Erich Wiszt
      Some determinant expansion and the relative flows on paths in digraph
      Applied Mathematical Sciences, Vol. 10, 2016, no. 9, 431-449
      http://dx.doi.org/10.12988/ams.2016.511689

Ibrahim Mu'awiyya Idris, Mohd Rizam Abu Bakar
      Effect of tumor microenvironmental factors on the steady state of tumor growth with non-zero correlation time
      Applied Mathematical Sciences, Vol. 10, 2016, no. 10, 451-460
      http://dx.doi.org/10.12988/ams.2016.512731

Firuz Kamalov, Ho Hon Leung
      ROC curve model under Pareto distribution
      Applied Mathematical Sciences, Vol. 10, 2016, no. 10, 461-466
      http://dx.doi.org/10.12988/ams.2016.512736

Donghwa Lee, Nahmwoo Hahm
      On the structure of paper-floor sequences
      Applied Mathematical Sciences, Vol. 10, 2016, no. 10, 467-476
      http://dx.doi.org/10.12988/ams.2016.512737

Subiono, Kistosil Fahim
      On computing supply chain scheduling using max-plus algebra
      Applied Mathematical Sciences, Vol. 10, 2016, no. 10, 477-486
      http://dx.doi.org/10.12988/ams.2016.618

Roberto Cruz, Juan Rada
      Extremal values of VDB topological indices over catacondensed polyomino systems
      Applied Mathematical Sciences, Vol. 10, 2016, no. 10, 487-501
      http://dx.doi.org/10.12988/ams.2016.59613

A. M. A. El-Sayed, S. M. Salman, N. A. Elabd
      On the fractional-order Nicholson equation
      Applied Mathematical Sciences, Vol. 10, 2016, no. 11, 503-518
      http://dx.doi.org/10.12988/ams.2016.512720

Zbigniew R. Bogdanowicz, John Price, Ketula Patel
      Effect-based weapon-target assignment optimization with collateral damage under control
      Applied Mathematical Sciences, Vol. 10, 2016, no. 11, 519-541
      http://dx.doi.org/10.12988/ams.2016.512741

Sabir S. Mirzoyev, Saadat B. Heydarova
      On a boundary-value problem for third order operator-differential equations on a finite interval
      Applied Mathematical Sciences, Vol. 10, 2016, no. 11, 543-548
      http://dx.doi.org/10.12988/ams.2016.512743

Andreas Reuss, Pablo Olivares, Luis Seco, Rudi Zagst
      Risk management and portfolio selection using \alpha-stable regime switching models
      Applied Mathematical Sciences, Vol. 10, 2016, no. 12, 549-582
      http://dx.doi.org/10.12988/ams.2016.512722

Young Hee Geum
      Basins of attraction for optimal third order methods for multiple roots
      Applied Mathematical Sciences, Vol. 10, 2016, no. 12, 583-590
      http://dx.doi.org/10.12988/ams.2016.6125

Badahi Ould Mohamed, Idrissa Ly, Diaraf Seck
      Analysis of stability of the exterior and interior Bernoulli's free boundary problems
      Applied Mathematical Sciences, Vol. 10, 2016, no. 12, 591-612
      http://dx.doi.org/10.12988/ams.2016.6112